1-stable fluctuations in branching Brownian motion at critical temperature II: general functionals
Pascal MaillardMichel Pain
所有作者
Pascal MaillardMichel Pain
文献摘要
Let μt denote the critical derivative Gibbs measure of branching Brownian motion at time t. It has been proved by Madaule (Stochastic Process. Appl. 126 (2016), no. 2, 470–502) and Maillard and Zeitouni (Ann. Inst. Henri Poincar'e Probab. Stat. 52 (2016), no. 3, 1144–1160) that μt converges weakly to the random measure Z∞2/πx2e−x2/21x>0dx, where Z∞ is the limit of the derivative martingale. In this paper, we are interested in the fluctuations that occur in this convergence and prove for a large class of functions F that \begin{align*}
\sqrt{t} \left(
\int_{\mathbb R} F d \mu_t
Z_\infty \int_0^\infty F(x) \sqrt{\frac{2}{\pi}} x^2 e^{-x^2/2} d x
\frac{c(F) \log t}{\sqrt{t}} Z_\infty \right)
\to S(F), \end{align*} in law, as t→∞, where c(F) is a constant depending on F and, given Z∞, S(F) has an explicit 1-stable distribution. Moreover, we extend this result to a functional convergence, and we identify precisely the particles responsible for the fluctuations. In particular, this proves the following result for the critical additive martingale (Wt)t≥0: t(tWt−π2Z∞)t→∞CZ∞,in law, where here C is a Cauchy variable independent of Z∞, confirming a conjecture by Mueller and Munier (Phys. Rev. E 90 (2014), 042143) in the physics literature.